# SDR SWAA2012051504035

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 22,170 hours, 14,541 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 59409331
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL CHECK CAPTAIN PUSHED LEFT GROUND FLOODLIGHT IN AND SMOKE STARTED COMING OUT FROM BEHIND THE SWITCH.  FOUND LEFT GROUND FLOOR CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED SWITCH PER MM.
